# SDR ASAA2018042704385

- Difficulty date: April 19, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 59,588 hours, 23,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56903
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT LBL 45 BS 927 TO 947 FOUND CORRODED.  ACFT GROUNDED.   REPLACED THE FLOOR SUPPORT IAW  SRM 51-40-05-0G-0,  AND DWG 147A5690.
